Table of Contents Author Guidelines Submit a Manuscript
Modelling and Simulation in Engineering
Volume 2011, Article ID 573715, 7 pages
Research Article

Mathematical Models of the Simplest Fuzzy Two-Term (PI/PD) Controllers Using Algebraic Product Inference

Department of Electrical Engineering, Indian Institute of Technology Kharagpur, Kharagpur 721302, India

Received 31 March 2011; Accepted 5 September 2011

Academic Editor: Agostino Bruzzone

Copyright © 2011 Murali Bosukonda and Naresh Kelothu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Ying, “The simplest fuzzy controllers using different inference methods are different nonlinear proportional-integral controllers with variable gains,” Automatica, vol. 29, no. 6, pp. 1579–1589, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. V. Patel and B. M. Mohan, “Analytical structures and analysis of the simplest fuzzy PI controllers,” Automatica, vol. 38, no. 6, pp. 981–993, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. M. Mohan and A. Sinha, “On the simplest fuzzy two—term controller structure derived via algebraic product t-norm—bounded sum t-conorm—mamdani minimum inference combination,” in Proceedings of the 2nd International Conference on Industrial and Information Systems, (ICIIS '07), pp. 97–100, Peradeniya, Sri Lanka, August, 2007. View at Publisher · View at Google Scholar
  4. A. Haj-Ali and H. Ying, “Input-output structural relationship between fuzzy controllers using nonlinear input fuzzy sets and PI or PD control,” International Journal of Fuzzy Systems, vol. 5, no. 1, pp. 60–65, 2003. View at Google Scholar
  5. B. M. Mohan and A. Sinha, “The simplest fuzzy two-term controllers: mathematical models and stability analysis,” International Journal of Automation and Control, vol. 2, no. 1, pp. 5–21, 2008. View at Google Scholar
  6. B. M. Mohan, “Discussion on mathematical modeling of fuzzy two-term (PI/PD) controllers,” International Journal of Computational Cognition, vol. 8, no. 3, pp. 42–44, 2010. View at Google Scholar
  7. H. Ying, “A nonlinear fuzzy controller with linear control rules is the sum of a global two-dimensional multilevel relay and a local nonlinear proportional-integral controller,” Automatica, vol. 29, no. 2, pp. 499–505, 1993. View at Publisher · View at Google Scholar · View at MathSciNet